Télécharger La thèse :

Titre: ALMOST PERIODIC GENERALIZED FUNCTIONS

Domaine: Mathématiques informatique (MI)

Filière: Mathématique

Option: Analyse Mathématique

Auteur: Khalladi Mohammed Taha

Soutenu (e) le: 01/07/2013

Sous la direction de: Bouzar Chikh, Professeur, Université d’Oran

Co-directeur:////////////

Le président du jury : Messirdi Bekkai, Professeur, Université d’Oran

Examinateur1: Bekkar Mohamed, Professeur, Université d’Oran

Examinateur2: Morsli Mohamed, Professeur,Université de Tizi-Ouzou

Examinateur3: Moussaoui Mohand, Professeur, E N S Kouba, Alger

Examinateur4: Benmeriem Khaled, Maître de Conférences-A-, Université de Mascara

Invité: Terbeche Mekki, Professeur, Université d’Oran

Mention: Très Honorable

Résumé:

The thesis is a study of almost periodicity and asymptotic almost periodicity in the context of generalized functions. We introduce the algebra of almost periodic generalized functions and the algebra of asymptotically almost periodic generalized functions of Colombeau type. Some linear ordinary differential equations in the algebra of almost periodic generalized functions are investigated.


Mots clefs: Almost periodic functions, Asymptotically almost periodic functions, Almost periodic distributions, Asymptotically almost periodic distributions, Algebra of Colombeau, Almost periodic generalized functions, Generalized mean value, Generalized trigonometric polynomial, Linear ordinary differential equations, Asymptotically almost periodic generalized functions


Publications associées à la thèse

Article02:

Titre: Asymptotically Almost Periodic Generalized Functions

Revue: Operator Theory: Advances and Applications

Référence: Operator Theory: Advances and Applications, Vol. 231, 261-272.

Date: 2013

Publications associées à la thèse

Article01:

Titre: ALMOST PERIODIC GENERALIZED FUNCTIONS

Revue: Novi Sad J. Math

Référence: Novi Sad J. Math. Vol. 41, No. 1, 33-42

Date: 2011